Conics and multiple derivation

Barwick, S. G. and Marshall, D. J. (2012) Conics and multiple derivation. Discrete Mathematics, 312 10: 1623-1632. doi:10.1016/j.disc.2012.02.016

Author Barwick, S. G.
Marshall, D. J.
Title Conics and multiple derivation
Journal name Discrete Mathematics   Check publisher's open access policy
ISSN 0012-365X
Publication date 2012-05
Sub-type Article (original research)
DOI 10.1016/j.disc.2012.02.016
Volume 312
Issue 10
Start page 1623
End page 1632
Total pages 10
Place of publication Amsterdam, Netherlands
Publisher Elsevier
Collection year 2013
Language eng
Formatted abstract
Let C be a conic in PG(2, q2) and suppose we derive with respect to a derivation set or
multiple derivation set. This paper looks at whether the conic C gives rise to an inherited
arc in the derived plane. Further, we construct two families of conics which give rise to
inherited arcs after certain double derivations. Finally we construct a family of complete
(q2 + 1)-arcs in certain André planes.
Keyword Finite geometry
Projective geometry
Inherited arc
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: Official 2013 Collection
Institute for Molecular Bioscience - Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Mon, 28 May 2012, 23:28:25 EST by System User on behalf of Institute for Molecular Bioscience